MAUDE Adverse Event Report: WELLS JOHNSON CO. MULTI HOLE 6; CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY

WELLS JOHNSON CO. MULTI HOLE 6; CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY
Model Number 20121800
Medical Device Problem Codes Material Separation (1562); Solder Joint Fracture (2324)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that during a liposuction procedure, the cannula shaft detached from the base.The procedure was completed using an alternate cannula, and there were no reported injuries or procedural delays.The device was returned for evaluation.Visual inspection confirmed that the cannula shaft was bent and had separated from the base.The solder joint was fractured, and a dent was observed in the stainless-steel hub, indicating mechanical stress.A review of the device history record confirmed the product met all manufacturing specifications and passed inspection with no nonconformities or deviations noted.The instructions for use (mkt-2901 rev.01) for cannulas advises against bending or applying excessive force to the device, as these actions may compromise structural integrity.The totality of the evidence indicates that the device was manufactured according to specifications and that no manufacturing deficiencies were identified.The observed damage is consistent with mechanical force applied by the user and is attributed to handling or use that deviates from the conditions described in the instructions for use.This incident is considered isolated, as no other complaints involving this specific type of failure have been reported for this device type in the past five years.

Brand Name
MULTI HOLE 6
Common Device Name
CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
WELLS JOHNSON CO.
8000 south kolb road
tucson AZ 85756
Manufacturer Contact
bryan rusnak
8000 south kolb road
tucson, AZ 85756
5202986069
MDR Report Key22497544
Report Number2024022-2025-00003
Device Sequence Number15203669
Product Code GEA
UDI-Device IdentifierB458201218000
UDI-Public+B458201218000/
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20121800
Device Catalogue Number20-1218-00
Device Lot Number0124807
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/20/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Initial Report FDA Received Date07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown